# SDR YENA2025122201241

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 64,613 hours, 22,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2219 EWR-AUA. "FUME EVENT ON  APPROACH & LANDING FROM ROW 15-25, STRONG RUBBER ODOR SEVERAL PEOPLE EXPERIENCED NASEA.; C/W INFO NOTES 2017-TO15L. DISICON RE VOLT OF ORDOR TO ELECTRICALS MOST PROBABLE CAUSE CRYPRES TSM TASK 05-50-00-810-085 FOLLOW NO ABNORMALITY END AC OK TO CVONT SVC NO 30D HISTORY MCC NOTIFIED."
